# SDR SIMA3201

- Difficulty date: November 15, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIC - FLT 4536 - ON CLIMB-OUT, PRESSURE ALTITUDE INDICATOR WENT TO DASHES.  CREW RETURNED TO FIELD.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  RESET SYSTEM POWER AND BREAKER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
